# SDR CALA2023070302146

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737-900ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810124
- Condition: Damaged
- Location: Panel 232rf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR PANEL 232RF HAS SURFACE DAMAGE. TRANSCRIBED FROM HAECO GSO NRC# 9288656. EVALUATED PANEL 232RF P/N 144A5810-124 AND FOUND MULTIPLE AREAS OF MISSING/PEELING FIBERS IAW B737-900ER SRM 53-00-50-1A-1. REPA IRED DAMAGED AREAS IAW B737-900ER SRM 53-00-50-2R-0.  HAECO GSO MECH V936283 INSP QC357
